Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 118, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2010, 3:40 PM EDT for 5 counties in New Jersey; Delaware County, Montgomery County, Philadelphia County, Pennsylvania. It was in force for 79 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2010, 3:40 PM EDT (19:40 UTC)
- Expired
- Jul 25, 2010, 4:59 PM EDT
- In force
- 79 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Ocean County, NJ, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 27 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:40 PM EDT | TSTM WND DMG | Philadelphia, PA | LARGE TREE DOWN ONTO HOUSE IN TORRESDALE SECTION, PEAK WIND GUST 46 MPH PHL INTL AIRPORT AND 44 MPH AT NORTHEAST PHILADELPHIA AIRPORT. |
| Jul 25, 3:55 PM EDT | TSTM WND DMG | Cherry Hill, NJ | FEW TREES DOWN IN CHERRY HILL. |
| Jul 25, 4:10 PM EDT | TSTM WND DMG | Mount Laurel, NJ | TREES AND WIRES DOWN IN MOUNT LAUREL TOWNSHIP. |
| Jul 25, 4:35 PM EDT | MARINE TSTM WIND 44 | Barnegat, NJ | |
| Jul 25, 4:37 PM EDT | MARINE TSTM WIND 52 | Harvey Cedars, NJ | |
| Jul 25, 4:39 PM EDT | TSTM WND GST 50 | Atlantic City Asos, NJ | |
| Jul 25, 4:40 PM EDT | TSTM WND GST 60 | 9 Sse Egg Harbor City, NJ | ESTIMATED WIND GUST OF 60 MPH IN EGG HARBOR TOWNSHIP. |
| Jul 25, 4:45 PM EDT | MARINE TSTM WIND 53 | Tuckerton, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 11:29 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS51 KPHI 251940
SVRPHI
NJC001-005-007-015-029-PAC045-091-101-252115-
/O.NEW.KPHI.SV.W.0118.100725T1940Z-100725T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
NORTHERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF CAMDEN...
NORTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 515 PM EDT
* AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRYN ATHYN TO GRADYVILLE...OR ALONG A LINE EXTENDING FROM 12
MILES NORTH OF PHILADELPHIA TO WEST CHESTER...AND MOVING SOUTHEAST
AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KENSINGTON...WISSINOMING...NORTHEAST PHILADELPHIA AND HOLMESBURG
AROUND 345 PM EDT...
TACONY...SOUTH PHILADELPHIA...PHILADELPHIA INTERNATIONAL AIRPORT
AND CENTER CITY AROUND 350 PM EDT...
BURLINGTON AND WILLINGBORO AROUND 355 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
&&
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3935 7442
3993 7551 4016 7506 4011 7497 4003 7498
4014 7473 3977 7414 3976 7413 3977 7416
3972 7415 3974 7411 3972 7411
TIME...MOT...LOC 1940Z 312DEG 35KT 4013 7501 3991 7546
$$
GIGI3 follow-up statements
563
WWUS51 KPHI 252020
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SUN JUL 25 2010
NJC015-PAC045-091-101-252030-
/O.CAN.KPHI.SV.W.0118.000000T0000Z-100725T2115Z/
GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-MONTGOMERY PA-
420 PM EDT SUN JUL 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
PHILADELPHIA...DELAWARE AND NORTHEASTERN GLOUCESTER COUNTIES IS
CANCELLED...
THE LINE OF SEVERE STORMS IS NOW IN NEW JERSEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3935 7442
3975 7490 3986 7490 3990 7485 3992 7478
4005 7460 3977 7414 3976 7413 3977 7416
3972 7415 3974 7411 3972 7411
TIME...MOT...LOC 2020Z 295DEG 38KT 3997 7447 3975 7492
$$
NJC001-005-007-029-252115-
/O.CON.KPHI.SV.W.0118.000000T0000Z-100725T2115Z/
CAMDEN NJ-OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
420 PM EDT SUN JUL 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BURLINGTON...NORTHEASTERN ATLANTIC...SOUTHERN OCEAN AND EAST
CENTRAL CAMDEN COUNTIES...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COUNTRY LAKE ESTATES TO ATCO...OR ALONG A LINE
EXTENDING FROM 17 MILES WEST OF TOMS RIVER TO 15 MILES SOUTHEAST OF
CAMDEN...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHAMONG BY 425 PM EDT...
OLD HALFWAY...ATSION AND CHATSWORTH BY 430 PM EDT...
WHARTON STATE FOREST BY 435 PM EDT...
PENN STATE FOREST BY 440 PM EDT...
WARREN GROVE...BROOKVILLE AND BATSTO BY 445 PM EDT...
EGG HARBOR CITY BY 450 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
&&
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3935 7442
3975 7490 3986 7490 3990 7485 3992 7478
4005 7460 3977 7414 3976 7413 3977 7416
3972 7415 3974 7411 3972 7411
TIME...MOT...LOC 2020Z 295DEG 38KT 3997 7447 3975 7492
$$
GIGI966
WWUS51 KPHI 252040
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
440 PM EDT SUN JUL 25 2010
NJC007-252049-
/O.CAN.KPHI.SV.W.0118.000000T0000Z-100725T2115Z/
CAMDEN NJ-
440 PM EDT SUN JUL 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAMDEN COUNTY IS
CANCELLED...
THE LINE OF STORMS IS EAST OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3935 7442
3971 7476 3976 7465 3978 7460 3984 7452
3990 7435 3977 7414 3976 7413 3977 7416
3972 7415 3974 7411 3972 7411
TIME...MOT...LOC 2039Z 295DEG 38KT 3988 7423 3966 7468
$$
NJC001-005-029-252115-
/O.CON.KPHI.SV.W.0118.000000T0000Z-100725T2115Z/
OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
440 PM EDT SUN JUL 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN BURLINGTON...NORTHEASTERN ATLANTIC AND SOUTHERN
OCEAN COUNTIES...
AT 436 PM EDT...A GUST FRONT WAS PRODUCING DAMAGING WINDS TO 60 MPH.
THE BACK EDGE OF THE STRONGEST WINDS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF BROOKVILLE TO
BATSTO...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF TOMS
RIVER TO 21 MILES NORTHEAST OF VINELAND...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARREN GROVE...BROOKVILLE AND BATSTO BY 445 PM EDT...
WADING RIVER...WARETOWN...OCEAN ACRES AND BARNEGAT BY 450 PM EDT...
NEW GRETNA...BASS RIVER STATE FOREST AND PORT REPUBLIC BY 455 PM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. TREES
AND WIRES WERE REPORTED KNOCKED DOWN IN MOUNT LAUREL TOWNSHIP. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.
&&
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3935 7442
3971 7476 3976 7465 3978 7460 3984 7452
3990 7435 3977 7414 3976 7413 3977 7416
3972 7415 3974 7411 3972 7411
TIME...MOT...LOC 2039Z 295DEG 38KT 3988 7423 3966 7468
$$
GIGI906
WWUS51 KPHI 252059
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT SUN JUL 25 2010
NJC001-005-029-252109-
/O.CAN.KPHI.SV.W.0118.000000T0000Z-100725T2115Z/
OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
459 PM EDT SUN JUL 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BURLINGTON...
NORTHEASTERN ATLANTIC AND SOUTHERN OCEAN COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS HAS MOVED OFFSHORE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA.
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3935 7442
3971 7476 3976 7465 3978 7460 3984 7452
3990 7435 3977 7414 3976 7413 3977 7416
3972 7415 3974 7411 3972 7411
TIME...MOT...LOC 2059Z 295DEG 38KT 3956 7412 3936 7458
$$
GIGIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:38 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 25, 3:38 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SUN JUL 25 2010
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL
MOVE IN FOR MONDAY AND TUESDAY. A WARM FRONT MAY CROSS THE REGION
ON WEDNESDAY, AND A COLD FRONT MAY CROSS THE REGION ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS NOTED PREVIOUSLY, DYNAMICS/KINEMATICS AND THERMODYNAMICS WERE
CREATING ACTIVE WEATHER LATE THIS AFTERNOON. IT ALL STARTS TO
OUTRUN THE FORMER BY THE TIME IT HITS OUR FAR SOUTHERN ZONES, BUT
THE THEMODYNAMICS HAVE A GOOD CHANCE OF COMPENSATING FOR THAT. WE
EXPECT THE ACTIVITY TO CLEAR OUT TONIGHT.
TEMPERATURES HAVE BEEN DROPPING QUITE SIGNIFICANTLY IN THE
CONVECTION, AND THAT TREND SHOULD CONTINUE AS IT MAKES PROGRESS
SOUTHEAST. DRIER AIR ALSO WILL START TO MOVE IN TONIGHT. AS A
RESULT, WE HAVE DROPPED THE WARNING FOR THE URBANIZED AREAS OF THE
LOWER DELAWARE VALLEY, AND WE MAY DROP AT LEAST PARTS OF THE
ADVISORY BEFORE THE 8 PM DEADLINE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
SOMEWHAT COOLER AND MUCH LESS HUMID AIR IS ON TAP THROUGH TUESDAY.
A WARM FRONT MAY APPROACH TUESDAY NIGHT AND CROSS THE AREA ON
WEDNESDAY. DEW POINTS LIKELY WILL START TO RISE IN RESPONSE, AND
WE HAVE MAINTAINED THE SLIGHT CHANCE POPS ON WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ERLY IN THE PD, THERE WILL BE A SFC LOW MOVG THRU ERN CANADA. THE
CDFNT ASSOCD WITH THIS LOW WILL EXTEND SWWD ACRS THE OH VLY. THIS
FRONT WILL MOVE EWD AND CROSS THE REGION ON THURSDAY. THREE ARE
STILL SOME TIMING DIFFS WRT THE FRONTAL TIMING, WITH THE ECMWF AND
CMC BEING A BIT SLOWER THAN THE GFS. HOWEVER, THERE IS MUCH BETTER
AGREEMENT OVERALL AND THE DIFFS ARE NOT AS LARGE AS THEY WERE
YESTERDAY, LENDING MORE CREDENCE TO THE CURRENT SOLN. THE SLOWER
TIMING WAS MAINTAINED FOR THE CURRENT FCST. MOST IF NOT ALL OF THE
PRECIP SHOULD BE OVER BY 30/06Z.
THEN HIGH PRESSURE BUILDS DOWN FROM CANADA, BRINGING A RETURN TO DRY
AND PLEASANT WX FOR FRIDAY INTO SUNDAY, ON GENLY DRY NWLY ZONAL
FLOW. THE GFS DOES TRY TO BRING SOME PRECIP THROUGH EARLY ON
SUNDAY, BUT THIS SEEMS TO BE THE RESULT OF A VORT THAT HAS SOME
FEEDBACK PROBS WITH IT AND WILL BE DISCOUNTED FOR NOW.
TEMPS WILL BE ABV NRML ON THURSDAY, THEN NEAR TO SLIGHTLY ABV NRML
FOR THE REST OF THE PD. IT IS PSBL THAT WE MAY NOT HIT 90 DEGREES
IN MANY AREAS FRI AND SAT. DEW POINTS APPEAR TO BE VERY COMFORTABLE
EARLY ON, PSBLY BECOMING MORE UNCOMFORTABLE BY SUNDAY, BUT OVERALL,
IT SEEMS LIKE A NICE STRETCH OF WX.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SEVERE THUNDERSTORMS WITH GUSTY WINDS AND HAIL WILL BRING OCNL
MVFR/IFR THROUGH THE EVENING THEN DRIER AIR AND VFR CONDITIONS TO
RETURN TO THE TERMINALS BY MID TO LATE EVENING. WINDS WILL SHIFT TO
NW THIS EVENING AND THEN GO N OVERNIGHT. WIND SPEEDS WILL REMAIN 5
TO 10 KNOTS OVERNIGHT AND AROUND 10 KNOTS DURING THE DAY MON.
OUTLOOK...
VFR CONDITIONS EXPECTED INTO TUE.
&&
.MARINE...
STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE WATERS THIS EVENING
BEFORE THE COLD FRONT PASSES THIS EVENING. WINDS WILL SHIFT TO NW
THEN N OVERNIGHT AND REMAIN IN THE 10 KNOT RANGE. SCA FLAGS NOT
EXPECTED THE NEXT FEW DAYS AS HIGH PRESSURE BUILDS IN. SEAS 3 TO 4
FT TONIGHT AND MON THEN DECREASING FOR MON NGT AND TUE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ016-021>023.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...O'HARA
MARINE...O'HARAHazardous weather outlook, Jul 25, 2:12 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 212 PM EDT SUN JUL 25 2010 NJZ001-007>010-012>014-020-024>027-PAZ054-055-060>062-262200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-262200- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-NJZ016-021>023-262200- CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-262200- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>453-262200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-262200- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 212 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 12:53 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EDT SUN JUL 25 2010
PAZ054-055-060>062-067>069-251845-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1253 PM EDT SUN JUL 25 2010
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY AND
NORTHAMPTON COUNTIES...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO LOCALLY SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTH OF MONTAGUE TO 28 MILES WEST OF WILKES-BARRE TO 24
MILES WEST OF LANCASTER...MOVING EAST AT 25 MPH. THE THUNDERSTORMS
WILL BE NEAR STRAUSSTOWN AROUND 145 PM...WOMELSDORF...TRESCKOW
AROUND 200 PM...WHITFIELD...WHITE HAVEN AROUND 215
PM...WANAMAKERS...NEW MAHONING AROUND 230 PM...LORANE AND
ALBRIGHTSVILLE AROUND 245 PM.
A SEVERE THUNDERSTORM IS CURRENTLY MOVING THROUGH THE LOWER
SUSQUEHANNA VALLEY AND IF IT MAINTAINS ITS PRESENT MOTION
WOULD ARRIVE IN THE PHILADELPHIA WESTERN SUBURBS BETWEEN 130 PM AND
230 PM. A SEVERE THUNDERSTORM WARNING MIGHT BECOME NECESSARY
FOR THIS STORM IF IT MAINTAINS OR INCREASES ITS CURRENT STRENGTH.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4115 7514 3994 7557 3998 7599 4011 7595
4014 7590 4050 7644 4059 7603 4064 7600
4074 7578 4091 7600 4101 7575 4105 7578
4111 7576 4113 7564 4125 7550 4126 7514
GIGISpecial weather statement, Jul 25, 1:33 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 25 2010
NJZ001-007-008-PAZ054-055-062-251900-
CARBON PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
133 PM EDT SUN JUL 25 2010
...AREA OF STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE...MORRIS...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MONTAGUE TO 9 MILES EAST OF MOUNT POCONO TO 11 MILES NORTH OF
LEHIGHTON...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
REEDERS...PENN FOREST RESERVOIR AROUND 145 PM...STORMVILLE...
SAYLORSBURG AROUND 200 PM...FORKS...HOPE AROUND 215 PM...ROXBURG...
PLEASANT VALLEY AROUND 230 PM...WHARTON AND VICTORY GARDENS AROUND
245 PM.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4120 7437 4104 7449 4100 7430 4089 7427
4089 7433 4074 7436 4066 7446 4066 7453
4074 7456 4071 7474 4078 7490 4062 7511
4061 7533 4094 7592 4113 7529 4123 7514
4116 7516 4109 7501 4131 7480 4135 7468
GIGISpecial weather statement, Jul 25, 2:14 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT SUN JUL 25 2010
DEZ001-NJZ016>019-027-PAZ070-071-252015-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
214 PM EDT SUN JUL 25 2010
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE... GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER CENTRAL AND EASTERN PENNSYLVANIA. THIS
AREA OF THUNDERSTORMS WAS MOVING EAST AT 50 MPH. THE THUNDERSTORMS
SHOULD BEGIN TO AFFECT THE INTERSTATE 95 CORRIDOR BY 4 PM AND THEN
MOVE FURTHER EAST INTO SOUTHERN NEW JERSEY.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3947 7541 3955 7553 3958 7554 3957 7556
3970 7576 3991 7551 4001 7531 3998 7528
4001 7522 4004 7526 4008 7520 4005 7512
4013 7502 4011 7497 4003 7498 4012 7483
4013 7474 3996 7452
NIERENBERGLocal storm report, Jul 25, 3:07 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 3 NE ALLENTOWN 40.62N 75.44W
07/25/2010 M69.00 MPH LEHIGH PA ASOS
WIND GUST OF 69 MPH MEASURED AT LEHIGH VALLEY
INTERNATIONAL AIRPORT.
0244 PM HAIL 2 S TOUGHKENAMON 39.80N 75.76W
07/25/2010 E1.75 INCH CHESTER PA TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN NEW GARDEN TOWNSHIP.
&&
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:26 PM EDT | Special Weather Statement | PHI | Hunterdon | 49 min |
| Jul 25, 12:09 AM EDT | Special Weather Statement | PHI | Somerset | 66 min |
| Jul 25, 1:33 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 87 min |
| Jul 25, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jul 25, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 61 min |
| Jul 25, 2:14 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 2 hr |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 80 min |
| Jul 25, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset, Warren | 64 min |
| Jul 25, 2:45 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 30 min |
| Jul 25, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 80 min |
| Jul 25, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Gloucester | 57 min |
| Jul 25, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 93 min |
| Jul 25, 3:28 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 3:32 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 4:02 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 4:11 PM EDT | Tornado Warning | PHI | Atlantic, Cape May, Cumberland | 34 min |
| Jul 25, 5:19 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jul 25, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 24, 9:38 PM EDT | Special Weather Statement | PHI | Carbon | 52 min |
| Jul 24, 10:32 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Jul 25, 12:53 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Chester, Lehigh, Monroe, Northampton | 112 min |
| Jul 25, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 75 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2010Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.